CSpace
On a problem of P. Erdos concerning polynomials and interpolation
Shi, YG
1997
Source PublicationACTA MATHEMATICA HUNGARICA
ISSN0236-5294
Volume74Issue:1-2Pages:47-55
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000077036000006
PublisherAKADEMIAI KIADO
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13224
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Shi, YG. On a problem of P. Erdos concerning polynomials and interpolation[J]. ACTA MATHEMATICA HUNGARICA,1997,74(1-2):47-55.
APA Shi, YG.(1997).On a problem of P. Erdos concerning polynomials and interpolation.ACTA MATHEMATICA HUNGARICA,74(1-2),47-55.
MLA Shi, YG."On a problem of P. Erdos concerning polynomials and interpolation".ACTA MATHEMATICA HUNGARICA 74.1-2(1997):47-55.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.